It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-03-2010, 10:01 PM   #1
Junior Member
(male)
 
Join Date: Mar 2010
Posts: 39
scoopy HB User
Taper question-plz help

Hi guys. Great site. Just wanted to know if while tapering, I should take my dose once per day or divide it into two doses?

I have been using norco(10 hydro) for about 7 months due to back surgery. My dose for the past two months has been around .5 to 1 pill a day. Although on a few occasions I'v taken 3 or 4 a day due to anxiety and dep. I am now going to go to .5 then taper from that. So is taking .5 once a day the best route or should I split the .5 into two dosages? I guess vic has a short half life.

Also, is 5 days a long enough period of time before my next reduction?

My plan is take .5 of a pill for 5 days then .375(3/8 of pill) for 5 days then .250(2/8 of pill) for 5 days then 1/8 of pill for 5 days then stop. Does this sound too slow or too fast? I realise I am not on a high amount but I stopped cold turkey a few weeks ago and had massive anxiety but hardly any physical symtoms. I just want to be free from
this med. These med has made my depression skyrocket. Is this common?

Sorry for all the questions. I appreciate your feedback greatly.Thx much.

 
Old 10-04-2010, 04:31 AM   #2
Senior Veteran
(female)
 
Join Date: Jan 2005
Location: USA
Posts: 917
Blog Entries: 46
rosebuddy HB Userrosebuddy HB Userrosebuddy HB Userrosebuddy HB User
Re: Taper question-plz help

Hi,
I cut mine down into doses instead of taking all at once, but I tapered off of percocet (oxycodone) and I have a blog about it if you want to check it out.

 
Sponsors Lightbulb
   
Old 10-04-2010, 12:51 PM   #3
Senior Veteran
(female)
 
Searchin's Avatar
 
Join Date: Aug 2010
Location: Columbia,MO USA
Posts: 545
Blog Entries: 13
Searchin HB UserSearchin HB UserSearchin HB UserSearchin HB UserSearchin HB UserSearchin HB UserSearchin HB UserSearchin HB User
Re: Taper question-plz help

I think your plan is a good one and you can always take longer to taper if you feel the anxiety at an uncomfortable level. Yes, I believe pain meds can increase depression, especially the narcotic ones. Sincerely, searchin

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Question re taper schedule NotPerky Addiction & Recovery 5 06-15-2009 01:13 PM
Cold Turkey Or Taper? I am scared, Have advice? bernaday Addiction & Recovery 5 05-16-2008 08:43 AM
Half-way through Percocet Taper and a Question Razumikhin Addiction & Recovery 2 04-15-2008 10:53 AM
Starting to hit a wall in my taper! wheninrome1313 Addiction & Recovery 4 10-16-2007 04:10 PM
And the Xanax taper drags on... and on... and on reachout Addiction & Recovery 34 04-23-2007 10:05 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:54 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!